Universidad Complutense de Madrid
E-Prints Complutense

Euler characteristic of the Milnor fibre of plane singularities



Downloads per month over past year

Melle Hernández, Alejandro (1999) Euler characteristic of the Milnor fibre of plane singularities. Proceedings of the American Mathematical Society, 127 (9). pp. 2653-2655. ISSN 1088-6826


Official URL: http://www.ams.org/publications/journals/journalsframework/proc


We give a formula for the Euler characteristic of the Milnor fibre of any analytic function f of two variables. This formula depends on the intersection multiplicity, the multiplicity and the Milnor number of the branches of the germ of curve defined by f. The goal of the formula
is that it uses neither the resolution nor the deformations of f. Moreover, it can be used for giving an algorithm to compute it.

Item Type:Article
Uncontrolled Keywords:Euler characteristic; Milnor fibration; Milnor fibre
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:12917
Deposited On:11 Jul 2011 08:14
Last Modified:06 Feb 2014 09:36

Origin of downloads

Repository Staff Only: item control page